# SDR DALA2024060605825

- Difficulty date: June 3, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 27,659 hours, 10,715 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727b-887
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0376542) CORROSION AT PASSENGER SEAT TRACK MILTIPLE AREAS FROM STA 727B TO STA 887 LBL 25 WL208. REPAIRED PASSENGER SEAT TRACK FROM STA 827 TO STA 887 LBL 25 WL 208 PER B737-800 S.R.M 53-00-52-2R-5 R.
